# SDR SIMA20150106007

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 28,103 hours, 24,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LIGHT FAILED FUNCTIONAL CHECK.  R & R BATTERY HOLDER, BATTERY CHARGER & LIGHT ASSEMBLY IAW AMM 33-50-04 & 33-50-10.  OPERATIONALLY CHECKED GOOD.
